A 20-year-old female asked:
Disclaimer

low achy abd. pain on and off. brown stringy discharge just over a week after period every time .im on the pill , what are possibilities this could b?

1 doctor answer
Dr. Victor Bonuel
37 years experience Internal Medicine
Infection in your : Vagina, uterus and fallopian tubes can cause this. See your gyn for a thorough assessment!
Answered on Dec 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Bryan Kurtz
33 years experience Obstetrics and Gynecology
Breakthrough bleeding.: This is likely breakthrough bleeding. With low-dose birth-control pills, the lining of the uterus may become unstable and you will have some bleeding. ... Read More
A 18-year-old female asked:
Dr. Mohammad Khan
29 years experience Pediatrics
Any pain?: any pain or discomfort for possible sexually transmitted diseases? if no may be normal
1
1 thank
A 20-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
No: Brown discharge is simply old menstrual blood mixed with discharge. It typically isn't a sign of anything bad at all. Sometimes when it happens in t ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Audrey Rogers
34 years experience Pediatrics
Yes: If you are at all worried about being pregnant, get and over the counter pregnancy test they are accurate. If it is negative, the hormones in the Pl ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month